American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Lucía Fernández-Suárez, Antonio Gómez-Tato, Jeffrey Strom and Daniel Tanré. The Lusternik-Schnirelmann category of $\operatorname{Sp}(3)$. Proc. Amer. Math. Soc. 132 (2004) 587-595. MR 2022385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Pantoja and J. Soto-Andrade. Structure of generalized local rigid motion groups . Proc. Amer. Math. Soc. 104 (1988) 693-696. MR 964844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Zerling. On the existence of dense analytic subgroups . Proc. Amer. Math. Soc. 72 (1978) 566-570. MR 509256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Zerling. Dense subgroups of Lie groups . Proc. Amer. Math. Soc. 62 (1977) 349-352. MR 0435289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Wigner. On the automorphism group of a Lie group . Proc. Amer. Math. Soc. 45 (1974) 140-143. MR 0357684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ronald L. Lipsman. Equivalent conditions for the $L\sb{p}$ convolution theorem on semisimple groups . Proc. Amer. Math. Soc. 34 (1972) 497-503. MR 0310557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David L. Ragozin. A normal subgroup of a semisimple Lie group is closed . Proc. Amer. Math. Soc. 32 (1972) 632-633. MR 0294563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1